TMI heavy period/bleeding 2 days AFTER mirena removal?

posted 3 years ago in Wellness
Post # 2
435 posts
Helper bee
  • Wedding: November 2014

I have the mirena currently-it expires in december. I am afraid to get it out. I would assume at least part of the bleeding is from the removal itself…Maybe on top of it you started your period?

Good luck! 

Post # 3
4751 posts
Honey bee
  • Wedding: September 2012

lilek22:  Oh gosh! I have a Mirena, and am having it removed this week after 5 years in (with no periods). I’m terrified about how bad the bleeding and/or my first period will be.

Post # 4
225 posts
Helper bee
  • Wedding: May 2015

Not sure if this is helpful, but when I was on the pill (and horrible about taking it on time) I occasionally had periods that sounded a lot like yours. At one point I was at work and doubled over in pain from a monster cramp, then when I went to the restroom later I found a clot so big I seriously wondered if I had miscarried or something. Gross, I know. But I think it has something to do with the lining of your uterus getting thicker with the hormones. And then you never shed it (have a period) because of those same hormones if you’re on a continuous dosage like with Mirena. Then when you do finally shed it and have a period things are just kind of icky getting rid of all that build up.

Post # 5
378 posts
Helper bee
  • Wedding: June 2012

I had heavier bleeding a few days after it came out.

Post # 6
328 posts
Helper bee
  • Wedding: February 2014

lilek22:  I dont have a mirena but just my copper IUD removed the other day and have the same thing going on. I’m horrified by the amount of bleeding but was told to give it a week after that I should go in to get checked out. I swear its almost 5 times the amount of bleeding and clots. I think I might only last until tomorrow to get in because im exhausted from it.

Leave a comment

Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors